Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could I be pregnant after receiving the depo shot 4 months ago?

I received the depo shot for the first time after giving birth to my daughter in July. I was supposed to get my next shot around the 22nd of October, but was so tired of the constant bleeding (from the birth and then the depo), that I decided against it. I had one normal period in October around when i was supposed to receive the shot, and should be having another period around now. However, I have had to urinate more frequently recently, been tired, and I have been spotting the last 4 days (ranging from brown to red), and have had slight nausea. Is this from the Depo, or could I be pregnant? My periods were never regular, so I really don't know! I took a test 3 days ago, and it was negative, but could it have been too early? Please help!

Answer Question
 
lexileighsmommy

Asked by lexileighsmommy at 10:41 AM on Dec. 16, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (6)
  • Take another test.
    Gailll

    Answer by Gailll at 10:42 AM on Dec. 16, 2009

  • Nothing is 100 percent. There is always a chance you could be pregnant. Wait a week and take a test.
    Marwill

    Answer by Marwill at 10:45 AM on Dec. 16, 2009

  • Yea, you could be. Its only good for 3 months....just like any other BC you miss it, theres a chance for conception. If you had a period in October, what Happened in November?! Its December now?! Take another test or call your doc. Are you TTC now?
    sweetstkissez22

    Answer by sweetstkissez22 at 10:45 AM on Dec. 16, 2009

  • Did you use protection after the date you were supposed to get the shot? You can absolutely be pregnant if you did not.
    Anonymous

    Answer by Anonymous at 10:45 AM on Dec. 16, 2009

  • Oops, typo, i didn't take the shot in October, and had the period in November. We had unprotected sex twice, one with him inside (but right after period ended (sorry, if tmi), but that was almost 3 weeks ago. Wouldn't a test have picked that up by now?
    lexileighsmommy

    Answer by lexileighsmommy at 10:50 AM on Dec. 16, 2009

  • Honestly it sounds like you had a withdrawal bleeding (false period) from the shot. With the shot it can take up to a year for you to ovulate. If you do not have a period this month (december) test again or call your doctor.
    Crissy1213

    Answer by Crissy1213 at 4:26 PM on Dec. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN